# SDR AWXA960219

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Dented
- Location: Apu Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3808 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND DENT IN APU ACCESS DOOR OUTER SKIN NEAR AFT FLANGE.  REPAIRED DENT, IAW SRM 52-00-03.  ACFT TT: 44,882 HRS.  ACFT TC:  36,778.  (X)
